# SDR 2A6D2021032506001

- Difficulty date: March 25, 2021
- Submitted: March 25, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N913SM
- Make and model: Snias AS350B3
- Aircraft serial: 4600
- Aircraft time: 4,502 hours, 11,030 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,355 hours, 7,839 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Lt Cargo
- Part time: 4,502 hours, 11,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BAGGAGE COMPARTMENT ON THE 15 DEGREE BULKHEAD. THE DAMAGE AFFECTS ONE OF THE STIFFENERS RADII AND IS LOCATED AT APPROXIMATELY STA 2780, WL 1889, AND BL 810L
